# SDR UIEA2023070900732

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING TRAILING EDGE FITTING SUPPORT OF MLG BEAM WITH HOLE (UNDER ACCESS PANEL 551 UB)( LH WING TRAILING EDGE FITTING SUPPORT OF MLG BEAM (UNDER ACCESS PANEL 551 UB) HOLE WAS REPAIRED IAW TRE 6757207 ISSUED DATE JUL,05,2023 , FAA FORM 8100-9 (2-02) DATE JULY,08,2023 )
